# SDR FDEA200908303128

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N2006210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1400, RBL 22 FRAME SUPPORT ANGLE FOUND CORRODED.  EVALUATE AND REPAIR. FRAME SUPPORT ANGLE REMOVED AT BS 1400, RBL 22 IAW SRM 51-40-02 REV 97.  CORROSION FOUND EXCEED LIMIT IAW SRM 53-00-07, FIG 101 REV 97.  SUPPORT ANGLE FABRICATED IAW DWG NR 140N2006, SHT 2, REV D. PART MARK AS FX 140N2006-210 IAW GMM 7-0-1001.  SUPPORT ANGLE INSTALLED IAW SRM 51-40-02 REV. 97    REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
